# SDR QXEA2016022500151

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 21,566 hours, 23,028 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER FRONT SPAR AT LOWER MAIN HINGE HAS GOUGED. REPAIRED IAW RD 8/4-55-1221, ISSUE 2.  NO DEFECTS NOTED.
